Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Journal Article | IST-REx-ID: 2912
Edelsbrunner H, Strelkova N. 2012. Configuration space for shortest networks . Uspekhi Mat. Nauk. 67(6), 203–204.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 3129   OA
Busaryev O, Cabello S, Chen C, Dey T, Wang Y. 2012. Annotating simplices with a homology basis and its applications. SWAT: Symposium and Workshops on Algorithm Theory, LNCS, vol. 7357. 189–200.
View | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3256   OA
Edelsbrunner H, Kerber M. 2012. Dual complexes of cubical subdivisions of ℝn. Discrete & Computational Geometry. 47(2), 393–414.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
Brown G, Kerber M, Reid M. 2012. Fano 3 folds in codimension 4 Tom and Jerry Part I. Compositio Mathematica. 148(4), 1171–1194.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3310   OA
Bendich P, Cabello S, Edelsbrunner H. 2012. A point calculus for interlevel set homology. Pattern Recognition Letters. 33(11), 1436–1444.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed